# SDR UALA2013031501571

- Difficulty date: March 14, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 73,083 hours, 27,199 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1385-1401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR REF TASK CARD 59745401C ACCOMPLISH DOUBLER REPAIR AT LOWER FUSELAGE STA 1393 PER ITEM 2A.  SKIN REPAIR BS 1385-1401 BETWEEN STR 28 LT-STR 29 RT AS STAGE 2 PER FAA FORM 8100-9.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED EXTERNAL DOUBLER REPAIR AT STA 1393 STR 28L-24R IAW ECRA5360-01265.  THRESHOLD TO BEGIN SUPPLEMENTAL INSPECTION 58,600 PTC.N EW8100-9 MUST BE RECVD PRIOR TO AIRCRAFT REACHING 58,600 PTC WITH METHOD OF INSPECTION & INTERVAL STAGE 3.  IF NEW 8100-9 NOT RECVD PRIOR 58.600.  AIRCRAFT UNSERVICEABLE.
